MathSciNet Relay Station
MathSciNet bibliographic data
MR2925165 60B20 (15B52 46L54 60E07 60H05)
Domínguez-Molina, J. Armando; Rocha-Arteaga, Alfonso Random matrix models of stochastic integral type for free infinitely divisible distributions. Period. Math. Hungar. 64 (2012), no. 2, 145–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement